I just started taking 50 mg of zoloft 5 days ago for GAD. I find that I am waking up a lot at night (which I can deal with) but I feel so jittery or nervous. I understand it takes time for the medicine to start to work and I really want to give it a fair chance but this nervousness is driving me crazy. I am just looking for some advice from someone with experience on how long this can take to go away. Thank you.
7 Feb 2012
Hello cjbg. You'll be feeling more of the same for possibly another few days, might be a bit longer then the side effects, anxiety that you're going through will gradually ease up and disappear. Its a common one, so not to worry. Hope you do well on the drug, best of wishes and good health to you,pledge
7 Feb 2012
I had to stop taking zoloft. I was only on 25 mg for about a week and a half. I don't want to be negative, but it did not work for me. I had bad feelings of impulsiveness and anxiety. Had to stop. I would talk to your doctor about how you're feeling. If you're not sleeping, especially. So many different drugs out there and some work better for others.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was wondering if anyone else has experienced shaking anxiety and jittery icalled the dr its sat so the dr on call said to go back down to 50 how ...
2 answers • 4 Feb 2012
Generalized Anxiety Disorder - I have been on 200mg of Zoloft and .5mg of Xanax 2-3 times a day now?
... for about 5 months. The Xanax was working great when I first started. I finally felt like my anxiety wasn't controlling me anymore. But now, ...
4 answers • 18 May 2012
... I started generic Zoloft 12 mg, tomorrow will be 3 weeks. The past week and a half I have been? taking 25 mg. I can tell a big difference in my ...
4 answers • 21 Jun 2012
... doctor started him on 6mg for one month,now 12.5 for a month. She is going slow because he has ADHD and she says zoloft can cause decreased ...
1 answer • 1 Nov 2014